MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33150
Medical Device Problem Codes Fluid/Blood Leak (1250); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.Additional contact information: (b)(6).
 
Event or Problem Description
The event involved a ext set w/microclave clear, purple clamp, rotating luer and it was reported that when an intravenous (iv) was started on the patient, the extension set that was attached, the clave on the end not attached to the patient was stuck in an open position.The nurse noticed the blood dripping out of the end of the extension set quickly, and they were able to stop the bleeding quickly and switch to a different set that didn't have a problem.There was patient involvement and there was no patient harm.
 
Additional Manufacturer Narrative
One device was returned for investigation.It was reported that a couple of photos were shared by customer where the returned sample is observed fully with blood inside and the seal is observed to be a little stuck inside.No additional damage or anomalies were noted.As received the sample was fully with blood inside the shuntless microclave and the seal slightly stuck inside.The sample was primed and no flow was noted.The shuntless microclave was dissembled and a bent spike and a small tear at the side of the seal was noted.Complaint of silicone sleeve stuck down can be confirmed.The probable cause is typical due to incompatible mating device during use.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24197847
Report Number9617594-2026-00039
Device Sequence Number18555159
Product Code FPA
UDI-Device Identifier00887709037441
UDI-Public(01)00887709037441(17)301101(10)14776265
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33150
Device Lot Number14776265
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown